Research Article Open Access

On Permutable Subgroups of n-ary Groups

Awni Fayez Al-Dababseh1
  • 1 ,
American Journal of Applied Sciences
Volume 2 No. 11, 2005, 1491-1492

DOI: https://doi.org/10.3844/ajassp.2005.1491.1492

Submitted On: 19 November 2005 Published On: 30 November 2005

How to Cite: Al-Dababseh, A. F. (2005). On Permutable Subgroups of n-ary Groups. American Journal of Applied Sciences, 2(11), 1491-1492. https://doi.org/10.3844/ajassp.2005.1491.1492

Abstract

It is proved that every permutable subgroup of a finite n-ary group is subnormal.

  • 947 Views
  • 1,294 Downloads
  • 0 Citations

Download

Keywords

  • finite n-ary group
  • permutable n-ary group
  • subnormal n-ary group